Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Arsenal

Accutane Horror Stories

Recommended Posts

Hi,

If this is the wrong forum could the mods please move it, I did consider the accutane logs.

I'm about 3 weeks into accutane and I'm going to stop in about a week. My mum doesn't really want me on accutane (she's scared of the depression thing) and I have exams. I was planning on taking it during my exams but became a bit worried about the depression links etc and I had a dizzy spell and was convinced my heart was beating faster. Anyway I am already worried about exams and thought this was for the best. My dermatologist thinks my best chance of clear skin is roaccutane. Still my mum worries about the bad things. So could you please put in any bad things that happen and how you could've (if you could've) avoided them when you were on, i.e. did you feel a bit depressed and let it build wanting to have clear skin.

Hopefully this thread will be very informing because I have no other way of finding bad experiences.

Thank you.

Share this post


Link to post
Share on other sites

Being depressed is a subjective matter that is hard to define while being on accutane. I personally don't feel like being depressed while on it.

Accutane is the solution to acne and the side effects are overrated except for the known ones. Me, like many others, have taken it more than once and are still in excellent shape with nothing to worry about whatsoever.

So in two words, go for it.

Share this post


Link to post
Share on other sites

If youve had it for 3 weeks why do you think that you will suddenly get side effects now? If you had already shown signs the fair enough, but I wouldnt worry...

Share this post


Link to post
Share on other sites

im going to be starting accutane and all im worried about is the dried skin. i could give a shit about the "depression' im not gonna wake up one day and decide to kill myself.

Share this post


Link to post
Share on other sites
im going to be starting accutane and all im worried about is the dried skin. i could give a shit about the "depression' im not gonna wake up one day and decide to kill myself.

Share this post


Link to post
Share on other sites

So your going to stop taking accutane because you "think" you may become depressed? :think:

Don't let your mom fill your head with all the depression nonsense; if you've been taking it for 3 weeks and haven't had any

problems then why stop now?

And I don't see how this is a "horror story" but ok.

P.S. If you ARE CURRENTLY or do start having bad side effects, then by all means stop taking it!

Share this post


Link to post
Share on other sites

Lol, I can't beleive you would just throw away a chance to be on accutane. That stuff will clear you up, possibly for good, and you're gonna listen to you're mum filling your head with the bad thing that "might" happen.

Personally, if someone said to me, heres a chance to be acne free, but it might not be an easy ride, I'd jump on the opportunity.

DON'T STOP!

Share this post


Link to post
Share on other sites
Lol, I can't beleive you would just throw away a chance to be on accutane. That stuff will clear you up, possibly for good, and you're gonna listen to you're mum filling your head with the bad thing that "might" happen.

Personally, if someone said to me, heres a chance to be acne free, but it might not be an easy ride, I'd jump on the opportunity.

DON'T STOP!

Share this post


Link to post
Share on other sites
i had to stop accutane as my skin is way to sensitive to it. Also it was beginning to mess with my head. I think I'll wait and see if i want to give it another go.

Share this post


Link to post
Share on other sites

Is it just me, or am I the only one that's kind of excited about experiencing side effects? I'll be taking roaccutane in 4 weeks and I want the whole experience, I couldn't care less what it does to me as long as it's not permanent and it gets rid of my acne, I need to suffer a bit more to justify my acne really going. I'm a bit weird :P.

Share this post


Link to post
Share on other sites

Hey OP. Accutane is without a doubt the wo... BEST CHOICE i ever made ;). It is totally clearing up my haggard back. It will never be the same but alas It will be gone.

Share this post


Link to post
Share on other sites

In my opinion, depends upon the severity of your acne. If you have mild or moderate acne, why consume this toxic drug?...I have seen a lot of people here taking this drug just for a few pimples. One time, my derm prescribe me tane. I couldnt belive it!. I change my derm because of this. There is a lot of medicines for acne problems. If some medication is not working, change to another until you find one that works for you. Right now im 98% clear. Began with differin (2 year), erythromicyn (3 years), clindamycin (didnt work for me) change to sodium sulfacetamide (3 years), now if i start to break out again i will try azelaic acid or tretinoin creams. Sorry for my horrible english.....Good luck! :cool:

Share this post


Link to post
Share on other sites

The only accutane "horror" story I have is my regret that I didn't go on it sooner. :) Like Phate said above, going on accutane was the best choice I've ever made.

Share this post


Link to post
Share on other sites

Roche (the principle manufacturer) hasn't yet claimed depression is a side effect, but it isn't known how isotretenoin works. I would go for it but be cautious. Depression shouldn't just leap on you all of a sudden, it'll be gradual.

Share this post


Link to post
Share on other sites

some of us never got roaccutane and got moderate scarring. take it if you can man.

Share this post


Link to post
Share on other sites

Man, i have like 2 weeks left on it. The only side effect i had was dry skin and my bones ake. I guess more to come? but no matter what, i am so glad i took it. its good shit and worth ur time and monye

Share this post


Link to post
Share on other sites

you people are so ignorant. you need to open your eyes to the many bundles of horror stories caused by accutane. i was hospitalized because of it. i went PSYCHO on that drug and im STILL not fully recovered. another story was in the news about a young guy who crashed a plane (he was a pilot ) and killed himself because he was on accutane. dont believe me? look it UP. you all can get mad at me if you want. i know what ive been through with that drug. it almost killed me. it gave me anxiety and bipolar disorder. it never "went away". thousands of lawsuits are being tried against accutane. dont believe me? look it up. its all over the internet. some people are lucky to not have problems. others KILL themselves on it. dont act like tane is a beautiful drug with no side effects. because your wrong.

Share this post


Link to post
Share on other sites

^ lulz. That happens to about 3% of accutane users. Sucks for you.

Most people only get the usual dry skin / aches.

Share this post


Link to post
Share on other sites

Jeez! It's not like we didn't all get the prescription information packet that came with our meds. We have been warned of the potential side effects, and our acne is effecting our lives so much that we are willing to accept those risks. Driving a car is the top cause of accidental death in the US, at about 118 per day - WAY more dangerous than accutane - yet most of us view that as an acceptable risk and continue to motor on anyway, right? :)

I would venture to say that far more kids will probably kill themselves from acne depression before accutane depression. I have some rough side effects, but it's been totally worth the outcome (ending a 15+ year battle with my face). One of the best decisions of my life.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×